Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Lou van den Dries
Title: Tame topology and o-minimal structures
Additional book information Cambridge Univ. Press, New York, 1998, x + 180 pp., ISBN 0-521-59838-9, $39.95


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: David Marker
Affiliation: University of Illinois at Chicago
Email: marker@math.uic.edu
Journal: Bull. Amer. Math. Soc. 37 (2000), 351-357
DOI: http://dx.doi.org/10.1090/S0273-0979-00-00866-1
PII: S 0273-0979(00)00866-1
Published electronically: March 2, 2000
Review copyright: © Copyright 2000 American Mathematical Society